IJPAM: Volume 95, No. 3 (2014)

EXACT SOLUTION OF THE CLASSICAL $SU(2)$
YANG-MILLS FIELD EQUATIONS

A.R. Shehata$^1$, J.F. Alzaidy$^2$
$^1$Mathematics Department
Faculty of Science
Minia University
El-Minia, EGYPT
$^2$Mathematics Department
Faculty of Science
Taif University
KINGDOM OF SAUDI ARABIA


Abstract. In this paper we find a new representation for self-duality equations. In addition exact solution class of the classical $SU(2)$ Yang-Mills field equations in four-dimensional Euclidean space and two exact solution classes for $SU(2)$ Yang- Mills equations when is $\rho$ a complex analytic function are also obtained.

Received: March 23, 2014

AMS Subject Classification: 35, 53C, 58J, 58Z05

Key Words and Phrases: self-dual $SU(2)$, Yang-Mills fields, Gauge theory

Download paper from here.




DOI: 10.12732/ijpam.v95i3.4 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 95
Issue: 3
Pages: 357 - 366


$SU(2)$ YANG-MILLS FIELD EQUATIONS%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; zbMATH; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).